The risk of suicide is characteristic of depression and may persist until significant improvement, the come spontaneously or as a result of the therapy. Careful monitoring of patients being treated with antidepressants, especially at the beginning of treatment because of the possibility of clinical deterioration and / or the emergence of suicidal events (thoughts and behavior). This anavar dosage precaution should be observed in the treatment of other psychiatric disorders because of the simultaneous disease depressive episode.

The use of SSRIs in the third trimester of pregnancy can have a negative impact on the psycho-physical development of the newborn. Registered by the following disorders in newborns whose mothers took an SSRI until delivery: irritability, tremor, hypertension, increased muscle tone, constant crying, difficulty sucking, poor sleep. Violations may indicate serotonergic effects or the occurrence of withdrawal syndrome. In the case  use during pregnancy should not be taking them abruptly interrupted.

Hyponatremia, associated with the possible violation of secretion of antidiuretic hormone anavar dosage, in patients receiving escitalopram is rare and usually disappears when you cancel therapy. Caution should be manifested in the appointment of escitalopram and other anavar dosage to persons within the group risk of hyponatremia: the elderly, patients with liver cirrhosis and receiving drugs that can cause hyponatremia.

When receiving escitalopram may develop skin bleeding (ecchymosis and purpura). It should be used with caution in patients with escitalopram with a tendency to bleeding, as well as taking oral anticoagulants and drugs that affect blood clotting.

Since clinical experience of concurrent use of escitalopram and anavar dosage is limited, in such cases, caution should be exercised.

Combine escitalopram and inhibitors type A is not recommended due to the risk of serotonin syndrome.

In patients taking escitalopram and other  together with serotonergic agents, serotonin syndrome may develop in rare cases. Caution should be used in conjunction with escitalopram drugs having serotonergic activity. A combination of symptoms such as agitation, tremor, myoclonus, hyperthermia may indicate the development of serotonin syndrome. If this happens, you should immediately discontinue concomitant treatment with SSRIs and serotonergic drugs and start a symptomatic anavar dosage treatment.